# SDR 95ZZZX5959

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1938S
- Make and model: Gulstm 500S
- Aircraft serial: 3167
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 620032508
- Condition: Corroded
- Location: Cast Beam
- Part time: 4,559 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MOUNT CORROSION BETWEEN PLATE AND CAST BEAM ON ALL FOUR SIDES.  AREA BETWEEN PLATE AND BEAM CAN HOLD MOISTURE.  RECOMMEND REMOVE PLATES, CLEAN CORROSION.  FILL WITH PRC AND REASSEMBLE.  REPAIR WILL REQUIRE DER.
